# SDR DALA2022030701489

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,849 hours, 23,855 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 UPON ARRIVAL, 1R DOOR IN DISARM POSITION BUT SLIDE LIGHT REMAINS ILLUMINATED. CORRECTIVE ACTION: PERFORMED OPERATIONAL TEST OF NOTED DR1R ARM SYSTEM . OPS CHECK NORMAL. (8242296)
